# SDR HEEA077228

- Difficulty date: November 20, 2001
- Submitted: November 26, 2001
- Operation: General aviation
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- Aircraft time: 2,119 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Frahm
- Part number: 407010150105A
- Part serial: A602
- Condition: Broken
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAHM HAS A BROKEN SPRING.
